1. Medicines
  2. Pain Relief
  3. General Painkillers
  4. Paracetamol 500mg Tablets 16s
Paracetamol 500mg Tablets 16s
Zoom

Paracetamol 500mg Tablets 16s

SKU : OTCPAR16
In Stock
Brand Image
 
Click on stars to rate this product
     
Add
Write a review
£0.25
Add to basket
Paracetamol 500mg Tablets relieve mild to moderate pain including neuralgia, migraine, headache, toothache, sore throat, feverishness, period pain and aches and pains such as muscle pain and backache.
Read more about this product »
Caution : This product contains paracetamol. Due to legal restrictions, we can only sell two packs of this product per customer.
  • Description
  • Directions
  • Ingredients
  • Cautions
  • Reviews

Paracetamol 500mg Tablets

Paracetamol 500mg Tablets are an analgesic for the relief of mild to moderate pain including neuralgia, migraine, headache, toothache, sore throat, feverishness, period pain and aches and pains such as muscle pain and backache.

  • Adults and children over 12 years: Take 1-2 tablets every 4 hours as required, up to a maximum of 8 tablets in 24 hours.
  • Children 6 to 12 years: Take ½ to one tablet every 4 hours as required, up to a maximum of 4 tablets in 24 hours.
The dose should not be repeated more frequently than every four hours. If symptoms persist for more than 3 days consult your doctor.
  • Active Ingredient: Paracetamol 500mg.
  • Other Ingredients: Dependent on brand.
  • Not for children under 6 years of age.
  • Do not take with alcohol.
  • Do not take with any other paracetamol-containing products.
Consult your doctor before taking Paracetamol 500mg Tablets if:
  • You are sensitive to paracetamol or any of the other ingredients.
  • You are pregnant or breastfeeding.
  • You you are taking medicines such as metoclopramide, domperidone, cholestyramine, chloramphenicol or anti-coagulants including warfarin or non-steroidal anti-inflammatory drugs such as aspirin or ibuprofen.
  • You have liver or kidney problems, circulation disorders, deficiency of the glucose-6-phosphate dehygrogenase enzyme or you regularly drink large amounts of alcohol.
  Average rating (0 reviews) Write a Review
 
Your recent history